Skip to main content
Log in

Approximation by Kantorovich Type q-Bernstein-Stancu Operators

  • Published:
Complex Analysis and Operator Theory Aims and scope Submit manuscript


In this paper, we introduce a Kantorovich type generalization of q-Bernstein-Stancu operators. We study the convergence of the introduced operators and also obtain the rate of convergence by these operators in terms of the modulus of continuity. Further, we study local approximation property and Voronovskaja type theorem for the said operators. We show comparisons and some illustrative graphics for the convergence of operators to a certain function.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Fig. 1
Fig. 2
Fig. 3
Fig. 4

Similar content being viewed by others


  1. Agarwal, P.N., Gupta, V., Kumar, A.S.: On \(q\)-analogue of Bernstein-Schurer-Stancu operators. Appl. Math. Comput. 219, 7754–7764 (2013)

    MathSciNet  MATH  Google Scholar 

  2. Altomare, F., Campiti, M.: Korovkin-Type Approximation Theory and Its Applications, de Gruyter Studies in Mathematics, vol. 17. Walter de Gruyter and Co., Berlin (1994)

    Book  MATH  Google Scholar 

  3. Aral, A., Gupta, V., Agarwal, R.P.: Applications of \(q\) -Calculus in Operator Theory. Springer, New York (2013)

    Book  MATH  Google Scholar 

  4. Bernstein, S.N.: Demonstration du theoreme de Weierstrass fondee sur le calcul de probabilities, Commun. Soc. Math. Kharkow 13(2), 1–2 (1912–1913)

  5. Ditzian, Z., Totik, V.: Moduli of Smoothness. Springer-Verlag, New York (1987)

    Book  MATH  Google Scholar 

  6. Gadjiev, A.D., Ghorbanalizadeh, A.M.: Approximation properties of a new type Bernstein-Stancu polynomials of one and two variables. Appl. Math. Comput. 216(3), 890–901 (2010)

    MathSciNet  MATH  Google Scholar 

  7. Gupta, V.: Some approximation properties of \(q\)-Durrmeyer operators. Appl. Math. Comput. 197, 172–178 (2008)

    MathSciNet  MATH  Google Scholar 

  8. Gupta, V., Heping, W.: The rate of convergence of \(q\)-Durrmeyer operators for \(0< q < 1\). Math. Methods Appl. Sci. 31(16), 1946–1955 (2008)

    Article  MathSciNet  MATH  Google Scholar 

  9. İçöz, G.: A Kantorovich variant of a new type Bernstein-Stancu polynomials. Appl. Math. Comput. 218, 8552–8560 (2012)

  10. Kac, V., Cheung, P.: Quantum Calc. Univ. Springer, New York (2002)

    Book  Google Scholar 

  11. Korovkin, P.P.: On convergence of linear operators in the space of continuous functions (Russian). Dokl. Akad. Nauk SSSR (N.S.) 90, 961–964 (1953)

    MathSciNet  Google Scholar 

  12. Lorentz, G.G.: Bernstein Polynomials. University of Toronto Press, Toronto (1953)

    MATH  Google Scholar 

  13. Lupaş, A.: A \(q\)-analogue of the Bernstein operator. Seminar on numerical and statistical calculus, University of Cluj-Napoca 9, 85–92 (1987)

  14. Mahmudov, N.I., Sabancigil, P.: Approximation theorems for \(q\) -Bernstein-Kantorovich operators. Filomat 27(4), 721–730 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  15. Mishra, V.N., Patel, P.: On generalized integral Bernstein operators based on \(q\)-integers. Appl. Math. Comput. 242, 931–944 (2014)

    MathSciNet  MATH  Google Scholar 

  16. Mursaleen, M., Ansari, K.J.: Approximation of \(q\)-Stancu-beta operators which preserve \(x^{2}\), Bull. Malays. Math. Sci. Soc. doi:10.1007/s40840-015-0146-9 (to appear)

  17. Mursaleen, M., Khan, A., Srivastava, H.M., Nisar, K.S.: Operators constructed by means of \(q\)-Lagrange polynomials and \(A\) -statistical approximation. Appl. Math. Comput. 219, 6911–6918 (2013)

    MathSciNet  MATH  Google Scholar 

  18. Mursaleen, M., Khan, A.: Statistical approximation properties of modified \(q\)-Stancu-Beta operators. Bull. Malaysian Math. Sci.Soc.(2) 36(3), 683–690 (2013)

    MathSciNet  MATH  Google Scholar 

  19. Mursaleen, M., Khan, A.: Generalized \(q\)-Bernstein-Schurer operators and some approximation theorems. J. Funct. Spaces Appl. 2013, 7. doi:10.1155/2013/719834 (Article ID 719834)

  20. Mursaleen, M., Khan, F., Khan, A.: Approximation properties for modified \(q\)-bernstein-kantorovich operators. Numer. Funct. Anal. Optim. 36(9), 1178–1197 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  21. Mursaleen, M., Khan, F., Khan, A.: Approximation properties for King’s type modified \(q\)-Bernstein-Kantorovich operators. Math. Meth. Appl. Sci. 38, 5242–5252 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  22. Phillips, G.M.: Bernstein polynomials based on the \(q\) -integers. Ann. Numer. Math. 4, 511–518 (1997)

    MathSciNet  MATH  Google Scholar 

  23. Shisha, O., Mond, B.: The degree of convergence of linear positive operators. Proc. Nat. Acad. Sci. USA 60, 1196–1200 (1968)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to M. Mursaleen.

Additional information

Communicated by Dan Volok.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Mursaleen, M., Ansari, K.J. & Khan, A. Approximation by Kantorovich Type q-Bernstein-Stancu Operators. Complex Anal. Oper. Theory 11, 85–107 (2017).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


Mathematics Subject Classification